# SDR 2001FA0000392

- Difficulty date: August 16, 2001
- Submitted: October 11, 2001
- Operation: General aviation
- Aircraft: N6013M
- Make and model: Beech 76
- Aircraft serial: ME102
- Engine: Lyc O360A1G6D
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Condition: Departed
- Location: Fwd Bushing
- Component: Starter, Electrosys
- Component part number: MZ4222R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN STARTER DRIVE END CASTING, THE (FORWARD) BUSHING DEPARTED FROM THE CASTING THIS IS THE FORWARD PIVOT BUSHING/BEARING FOR THE BENDIX DRIVE SHAFT.  432.24 HOURS OF FLIGHT TRAINING, OVERHAULED BY MFG.
